Topological Methods in Nonlinear Analysis

Classification of positive solutions of quasilinear elliptic equations

James Serrin and Henghui Zou

Full-text: Open access

Article information

Source
Topol. Methods Nonlinear Anal., Volume 3, Number 1 (1994), 1-26.

Dates
First available in Project Euclid: 16 November 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1479287109

Mathematical Reviews number (MathSciNet)
MR1272885

Zentralblatt MATH identifier
0813.35019

Citation

Serrin, James; Zou, Henghui. Classification of positive solutions of quasilinear elliptic equations. Topol. Methods Nonlinear Anal. 3 (1994), no. 1, 1--26. https://projecteuclid.org/euclid.tmna/1479287109


Export citation